Alert archive / Minnesota / Wind Advisories in 2007

Wind Advisory 17, NWS Grand Forks, ND

October 23, 200717 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this wind advisory at Oct 23, 2007, 4:37 AM CDT for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Oct 23, 2007, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2007, 4:37 AM CDT (09:37 UTC)
In effect from
Oct 23, 2007, 9:00 AM CDT
Expired
Oct 23, 2007, 7:00 PM CDT
In force
10 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2007-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2007-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFGF 230937
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
437 AM CDT TUE OCT 23 2007

...STRONG NORTHWEST WINDS DEVELOPING TODAY..

.LOW PRESSURE WILL MOVE SOUTHEAST FROM CENTRAL MANITOBA INTO
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY LATE TODAY. WINDS TO THE
WEST OF THIS SYSTEM WILL INCREASE THIS MORNING AND BECOME
NORTHWEST AT 20 TO 35 MPH WITH HIGHER GUSTS DURING THE LATE
MORNING AND AFTERNOON. WINDS WILL DIMINISH QUICKLY THIS EVENING.

MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-240000-
/O.NEW.KFGF.WI.Y.0017.071023T1400Z-071024T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...
GWINNER...WAHPETON...ADAMS
437 AM CDT TUE OCT 23 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

LOW PRESSURE WILL MOVE FROM CENTRAL MANITOBA SOUTHEAST THROUGH
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY LATE TODAY. WINDS WEST
OF THIS LOW WILL BECOME NORTHWEST AND INCREASE IN SPEED TO 20 TO
35 MPH WITH GUSTS TO 40 MPH. THE HIGHEST WINDS WILL BE OVER THE RED
RIVER VALLEY AND ADJACENT AREAS OF NORTHWEST AND WEST CENTRAL
MINNESOTA AND EASTERN NORTH DAKOTA FROM LATE MORNING THROUGH THE
LATE AFTERNOON HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

DTR
4 follow-up statements
000 
WWUS73 KFGF 231512
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1012 AM CDT TUE OCT 23 2007

...STRONG NORTHWEST WINDS DEVELOPING TODAY..

.LOW PRESSURE WILL MOVE SOUTHEAST FROM CENTRAL MANITOBA INTO
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY LATE TODAY. WINDS TO
THE WEST OF THIS SYSTEM WILL INCREASE THIS AFTERNOON AND BECOME
NORTHWEST AT 20 TO 35 MPH WITH HIGHER GUSTS. WINDS WILL DIMINISH
QUICKLY THIS EVENING.

MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-240000-
/O.CON.KFGF.WI.Y.0017.000000T0000Z-071024T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...
GWINNER...WAHPETON...ADAMS
1012 AM CDT TUE OCT 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

LOW PRESSURE WILL MOVE FROM CENTRAL MANITOBA SOUTHEAST THROUGH
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY LATE TODAY. WINDS WEST
OF THIS LOW WILL BECOME NORTHWEST AND INCREASE IN SPEED TO 20 TO
35 MPH WITH GUSTS TO 40 MPH. THE HIGHEST WINDS WILL BE OVER THE
RED RIVER VALLEY AND ADJACENT AREAS OF NORTHWEST AND WEST CENTRAL
MINNESOTA AND EASTERN NORTH DAKOTA FROM LATE MORNING THROUGH THE
LATE AFTERNOON HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

KK/PB
000 
WWUS73 KFGF 232041
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
341 PM CDT TUE OCT 23 2007

...STRONG NORTHWEST WINDS DEVELOPING TODAY..

.LOW PRESSURE WILL MOVE SOUTHEAST FROM CENTRAL MANITOBA INTO
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY THIS EVENING. WINDS WILL
CONTINUE AT SUSTAINED SPEEDS AROUND 20 TO 35 MPH WITH HIGHER
GUSTS THROUGH THIS EVENING. WINDS WILL GRADUALLY TAPER OFF DURING
THE OVERNIGHT HOURS.

MNZ006-009-016-017-023-024-028-032-240200-
/O.EXB.KFGF.WI.Y.0017.000000T0000Z-071024T0200Z/
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA-
INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY...
BEMIDJI...LAKE ITASCA...PARK RAPIDS...WOLF LAKE...WADENA
341 PM CDT TUE OCT 23 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

LOW PRESSURE WILL MOVE FROM CENTRAL MANITOBA SOUTHEAST THROUGH
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY THIS EVENING. WINDS
WEST OF THIS LOW WILL CONTINUE AT SUSTAINED SPEEDS OF 20 TO 35
MPH WITH GUSTS TO 40 MPH. THE HIGHEST WINDS WILL BE OVER THE RED
RIVER VALLEY AND ADJACENT AREAS OF NORTHWEST AND WEST CENTRAL
MINNESOTA AND EASTERN NORTH DAKOTA. WINDS WILL PERSIST THROUGH
THIS EVENING AND GRADUALLY TAPER OFF DURING THE OVERNIGHT HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-240200-
/O.EXT.KFGF.WI.Y.0017.000000T0000Z-071024T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...
GWINNER...WAHPETON...ADAMS
341 PM CDT TUE OCT 23 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

LOW PRESSURE WILL MOVE FROM CENTRAL MANITOBA SOUTHEAST THROUGH
NORTHWEST ONTARIO AND TO LAKE SUPERIOR BY THIS EVENING. WINDS
WEST OF THIS LOW WILL CONTINUE AT SUSTAINED SPEEDS OF 20 TO 35
MPH WITH GUSTS TO 40 MPH. THE HIGHEST WINDS WILL BE OVER THE RED
RIVER VALLEY AND ADJACENT AREAS OF NORTHWEST AND WEST CENTRAL
MINNESOTA AND EASTERN NORTH DAKOTA. WINDS WILL PERSIST THROUGH
THIS EVENING AND GRADUALLY TAPER OFF DURING THE OVERNIGHT HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

KK
000 
WWUS73 KFGF 232316
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
616 PM CDT TUE OCT 23 2007

...NORTHWEST WINDS SUBSIDING...

.HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND ALLOW THE
GUSTY NORTHWEST WINDS TO DIMINISH. THE WINDS WILL REMAIN IN THE 25
TO 35 MPH RANGE OVER PARTS OF NORTHWESTERN MINNESOTA UNTIL 7 PM
CDT...AFTER WHICH TIME THEY WILL RAPIDLY SUBSIDE. WINDS HAVE 
ALREADY DECREASED ACROSS THE RED RIVER VALLEY REGION.

MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049-
052>054-240030-
/O.CAN.KFGF.WI.Y.0017.000000T0000Z-071024T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-TOWNER-
CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...WARREN...BRECKENRIDGE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
616 PM CDT TUE OCT 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND ADVISORY. 

NORTHWEST WINDS HAVE SUBSIDED TO 15 TO 25 MPH...AND WILL CONTINUE
DECREASING INTO THE 5 TO 15 MPH RANGE AFTER SUNSET. 

$$

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-240030-
/O.EXT.KFGF.WI.Y.0017.000000T0000Z-071024T0000Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...
WADENA...ELBOW LAKE
616 PM CDT TUE OCT 23 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE UNTIL AROUND 7 PM
CDT IN PARTS OF NORTHWESTERN MINNESOTA. THE STRONGEST WINDS WILL
BE FELT IN THE ROSEAU...BAUDETTE...BEMIDJI...AND PARK RAPIDS
AREAS. THE WINDS WILL RAPIDLY SUBSIDE TO 5 TO 15 MPH WITH
SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

SCHULTZ/GODON
000 
WWUS73 KFGF 240001
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
701 PM CDT TUE OCT 23 2007

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-240115-
/O.EXP.KFGF.WI.Y.0017.000000T0000Z-071024T0000Z/
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...
WADENA...ELBOW LAKE
701 PM CDT TUE OCT 23 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...AS WINDS
HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

GODON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 23, 4:30 AM CDT, 7 minutes earlier.

Area forecast discussion, Oct 23, 4:30 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT TUE OCT 23 2007

.SHORT TERM...
NAM WAS FASTER THAN THE GFS AND ECMWF WITH THE NORTHERN STREAM OVER
CANADA AT 84 HOURS. NAM WAS ALSO FARTHER NORTH WITH RH FIELDS
WITH AR/OK CUTOFF LOW THAN THE ECMWF...THE OPERATIONAL GFS...THE GFS
ENSEMBLE OR THE CANADIAN. SO WILL USE THE GFS.

STRONG UPPER LEVEL FLOW WILL CONTINUE ACROSS THE NORTHERN
PLAINS/SOUTHERN CANADA. EXTENSIVE UPPER LEVEL RIDGE WAS OVER THE
WESTERN US WITH A STRONG UPPER LEVEL JET ACROSS ITS NORTHERN
PERIPHERY. JET EXTENDS FROM LAKE MANITOBA INTO THE EASTERN DAKOTAS.
A SHORT WAVE/JET STREAK WAS NORTH OF LAKE MANITOBA AND WILL DIG INTO
NORTHERN MN TODAY. WATER VAPOR LOOP SHOWS AN UPPER TROUGH OVER THE
NORTHEAST PACIFIC INTO THE GULF OF ALASKA. THE PACIFIC TROUGH WILL
KNOCK DOWN RIDGE AND MOVE EAST AS TROUGH SHIFTS EAST. UPPER RIDGE
WILL BE REPLACED BY A POSITIVE TILTED TROUGH FROM HUDSON BAY TO CA AT
84 HOURS.

GFS CROSS SECTION INDICATES GOOD COLD ADVECTION TO OCCUR BETWEEN 850
AND 500 HPA FROM MID MORNING THROUGH THIS AFTERNOON ACROSS THE
FORECAST AREA. RESPECTABLE PRESSURE RISE FALL COUPLET WILL MOVE
ACROSS THE VALLEY TODAY. MODEL SOUNDINGS SHOWS AN ADIABATIC LAYER
FROM THE SURFACE TO NEAR 800 HPA WITH POTENTIAL MIX DOWN 35 TO 40
KTS. WILL ISSUE A WIND ADVISORY FOR TODAY FOR THE FORECAST AREA
EXCEPT WOODED AREAS IN THE EAST. WINDS SHOULD TAPER OFF QUICKLY THIS
EVENING AS COLD ADVECTION SHIFTS SOUTH.

RADAR SHOWING A FEW ECHOES OVER THE NORTHERN VALLEY BUT NOT LIKELY
REACHING THE GROUND. WITH SHORT WAVE DIGGING INTO THE EASTERN ZONES
TODAY WILL ADD LOW POPS FOR NORTHEAST ZONES TODAY.

.LONG TERM...
LITTLE CHANGE.

&&

.AVIATION...
MID AND HIGH VFR CLOUDS WERE MOVING ACROSS THE CANADIAN BORDER. CIGS
MAY DROP DOWN TO AROUND 5 THOUSAND FT OVER EASTERN ND AND AROUND 3
THOUSAND FT OVER NORTHWEST MN BY NOON HOUR. THEN CLEARING WITH
COOLER AIR MOVING IN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...

ND...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.

MN...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR MNZ001>005-007-008-013>015-022-027-029>031-040.

&&

HOPPES
Hazardous weather outlook, Oct 22, 6:52 AM CDT, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
652 AM CDT MON OCT 22 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-231200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
652 AM CDT MON OCT 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHWEST WINDS COULD GUST TO 40 MPH TUESDAY MIDDAY AND AFTERNOON
AS AN AREA OF LOW PRESSURE MOVES SOUTHEAST THROUGH NORTHWESTERN
ONTARIO AND TOWARD LAKE SUPERIOR.

NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

Nearby

Wind Advisories in Minnesota, 2007Wind Advisories in North Dakota, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.